# SDR I5PA2024082958804

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,552 hours, 25,835 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 7177
- Condition: Inoperative
- Location: Lt Hf Antenna
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - UNABLE TO TRANSMIT ON L HF. R/R LEFT HF COUPLER PER AMM 23-11-01. OPS CHECK NORMAL.
